Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Vaught’s conjecture and the Glimm-Effros property for Polish transformation groups
HTML articles powered by AMS MathViewer

by Greg Hjorth and Slawomir Solecki PDF
Trans. Amer. Math. Soc. 351 (1999), 2623-2641 Request permission

Abstract:

We extend the original Glimm-Effros theorem for locally compact groups to a class of Polish groups including the nilpotent ones and those with an invariant metric. For this class we thereby obtain the topological Vaught conjecture.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 04A15
  • Retrieve articles in all journals with MSC (1991): 04A15
Additional Information
  • Greg Hjorth
  • Affiliation: Department of Mathematics, 253–37, California Institute of Technology, Pasadena, California 91125
  • Address at time of publication: Department of Mathematics, MSB 6363, University of California, Los Angeles, California 90095-1555
  • Email: greg@math.ucla.edu
  • Slawomir Solecki
  • Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405
  • Email: ssolecki@indiana.edu
  • Received by editor(s): August 18, 1995
  • Received by editor(s) in revised form: June 16, 1997
  • Published electronically: March 10, 1999
  • © Copyright 1999 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 351 (1999), 2623-2641
  • MSC (1991): Primary 04A15
  • DOI: https://doi.org/10.1090/S0002-9947-99-02141-8
  • MathSciNet review: 1467467